# SDR CA060710002

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,490 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: MS28775335
- Condition: Cut
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE RAMP AFTER REFUELLING, PILOTS NOTED THE LT MLG OLEO WAS LEAKING FLUID AND DEFLATING. MAINTENANCE FOUND THE LT OLEO COMPLETELY DEFLATED AND APPROX. 1 LITRE OF HYDRAULIC FLUID ON THE RAMP UNDER THE LT OLEO. AFTER OLEO REMOVAL, FOUND THE LOWER OLEO BEARING INNER O-RING SEAL SPIRAL CUT APPROX. 1 INCH ALONG THE SEAL. REPLACED SEAL AND OLEO SERVICED BY AMO 128-94. (TC NR 20060710002)
